# SDR UALA2012061503279

- Difficulty date: June 15, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,478 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 990-1000 S45R-S46R EXT FUSE SKIN DOUBLER CORROSION AT WATER TANK FILL VALVE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  MFG NEW DOUBLER PER DRAWING 65B09637-1 AND INSTALLED.  NON ROUTINE 0290082.
